# SDR 96ZZZM465

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Bent
- Location: Cargo Door
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT LOWER DOUBLER DAMAGED/BENT MCD FRAME OPENING.  REPLACED DAMAGED DOUBLER WITH 7075-T6 .063 4 INCH BY 6 INCH AS PER SRM 51-40-2 AND 51-30-2.  SEALED WITH PRC PER SRM 51-20-4.
